MAUDE Adverse Event Report: K2M, INC. CONTOURED DEFORMITY ROD, DUAL HEX; SIZE Ø5.5X375 MM COCR; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS

K2M, INC. CONTOURED DEFORMITY ROD, DUAL HEX; SIZE Ø5.5X375 MM COCR; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Catalog Number 111-B655375
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery approximately 3.5 months post-operatively to address two fractured denali contoured deformity rods.This report captures the first of two rods.
 
Event or Problem Description
An updated communication received from the field indicates that only one denali contoured deformity rod fractured.This report captures the fractured rod.
 
Additional Manufacturer Narrative
Additional data: a2, a3a corrected data: b5 h6 coding has been updated to reflect completion of the investigation.

Brand Name
CONTOURED DEFORMITY ROD, DUAL HEX; SIZE Ø5.5X375 MM COCR
Common Device Name
PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21758948
Report Number3004774118-2025-00053
Device Sequence Number8455728
Product Code OSH
UDI-Device Identifier10888857274013
UDI-Public10888857274013
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111-B655375
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale